Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On unitary equivalence of Hilbert-Schmidt operators

Authors: Don Deckard and Carl Pearcy
Journal: Proc. Amer. Math. Soc. 16 (1965), 671-675
MSC: Primary 47.40
MathSciNet review: 0179620
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Don Deckard, Complete sets of unitary invariants for compact and trace-class operators, Acta Sci. Math. (Szeged) 28 (1967), 9–20. MR 0217643
  • [2] Carl Pearcy, A complete set of unitary invariants for operators generating finite 𝑊*-algebras of type I, Pacific J. Math. 12 (1962), 1405–1416. MR 0149326
  • [3] Carl Pearcy, On unitary equivalence of matrices over the ring of continuous complex-valued functions on a Stonian space, Canad. J. Math. 15 (1963), 323–331. MR 0147927,
  • [4] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • [5] Robert Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 27, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0119112
  • [6] Wilhelm Specht, Zur Theorie der Matrizen. II, Jber. Deutsch. Math. Verein. 50 (1940), 19–23 (German). MR 0002830

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society